American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34G99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Yuly A. Saet. Geometrical properties of cones and the comparison of solutions of differential equations . Proc. Amer. Math. Soc. 88 (1983) 533-536. MR 699428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Seymour V. Parter. On the roles of ``stability'' and ``convergence'' in semidiscrete projection methods for initial-value problems . Math. Comp. 34 (1980) 127-154. MR 551294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Viorel Barbu. Hamiltonian systems in a neighborhood of a saddle point . Trans. Amer. Math. Soc. 245 (1978) 291-307. MR 511411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1

Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia